advertisement
Question
Posted by: Grace | 2009/08/03

Pigmantation

You adviced me to stop using Persivate cream and now i have developped rashes all over my face and neck.How can i clear the rashes they are not itching.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

grace please go back to your original expert with this question. I am not the expert for this problem at all.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement